Über unberandete 2-dimensionale Mannigfaltigkeiten

I. Gawehn

Mathematische Annalen (1928)

  • Volume: 98, page 321-354
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Gawehn, I.. "Über unberandete 2-dimensionale Mannigfaltigkeiten." Mathematische Annalen 98 (1928): 321-354. <http://eudml.org/doc/159220>.

author = {Gawehn, I.},
journal = {Mathematische Annalen},
pages = {321-354},
title = {Über unberandete 2-dimensionale Mannigfaltigkeiten},
url = {http://eudml.org/doc/159220},
volume = {98},
year = {1928},

AU - Gawehn, I.
TI - Über unberandete 2-dimensionale Mannigfaltigkeiten
JO - Mathematische Annalen
PY - 1928
VL - 98
SP - 321
EP - 354
UR - http://eudml.org/doc/159220
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.